# SDR AALA202508040937

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 29,533 hours, 13,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN LIGHT AT L3 DOOR INOP. MAINTENANCE REPLACED EMERGENCY EXIT SIGN ASSY AT THE L3 DOOR IAW AMM 33-51-16 OPS CHECKS SATISFACTORY.
